# SDR V0XD20230406002

- Difficulty date: February 22, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SILL AT FRM 23-24 STGR 15L CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL AT FRM 23-24 STGR 15L IAW EMB 145 SRM 51-40-02 AND EMB 145 SRM 51-40-09. SEE AVMAX WO: 81033 WC: 1099.
